# SDR QXEA2024120400289

- Difficulty date: November 29, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 16,979 hours, 11,574 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: 17062207405
- Condition: Broken
- Location: Zone 300
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT CTRL NO DISPATCH ON EICAS DURING CAPT FLIGHT CONTROL CHECK AFTER ENGINE START.FOUND FAULTS 27030378FCS & 22110198PB2. REMOVED FROM SERVICE. R+R P-ACE #1 REF. E175 AMM 27-03-03-000/400-801-A. NO HELP. WHEN TROUBLESHOOTING A FCND, FOUND LH ELEVATOR OB LVDT BRACKET (ON ELEVATOR SIDE) BROKEN.R/R LH ELEVATOR OB LVDT BRACKET IAW W/O 346784 EA ETD2024-170-900413/1. NO FURTHER DEFECTS NOTED. WHEN TROUBLESHOOTING A FCND, FOUND LH ELEVATOR OB LVDT AFT BEARING SEIZED.REMOVED LH ELEVATOR LVDT (OB) IAW E175 AMM 27-33-02-000-801-A. JP 1076525. INSTALLED SERVICEABLE FROM STOCK LH ELEVATOR O/B LVDT IAW E175 AMM 2P7-33-02-400-801-A. OPS CHECK/RIGGING GOOD. A/C OK FOR SERVICE.
